# SDR AALA20180319001

- Difficulty date: March 17, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 51,890 hours, 21,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ON CLIMB OUT EXPERIENCED FUMES IN THE COCKPIT. PERSIST UP TO 12,000 FEET, WENT 100% OXYGEN. APU WAS OFF. THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO JFK.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FUMES NOT NOTICED ON GROUND. ACCOMPLISHED AMM 21-00-01-100-801 AND WORK CARD 05-96-70. RAN ENGINES AND NOTED NO ODOR. NO CONTAMINATION. FOUND TWO DIRTY AIR RECIRCULATION FILTERS REPLACED. ACCOMPLISHED ENGINE RUN WITH BOTH PACKS ON AT 70% POWER. NO SMOKE/ODOR NOTICED.
